- Jan 26, 2007
Not the first time this has happened to me but was always running sarms with the cardarine and blamed them for it but am taking 10mg cardarine ED and getting weird skin problem. It's similar too but does not seem to actually be acne. Its like little puss pockets but they dont have a head like a pimple and can be much wider than a pimple usually is. No anabolics not even trt or any sarms are being used so it has to be the cardarine. Its a lil on face some on the arms (even the forearm and I never had acne there) but the worst is the mid/lower back really big puss pockets that pop painfully sometimes and can be full of fluid and blood so makes me weary of wearing a white shirt and I was looking forward to being by the pool this summer as Im in the best condition ever but don't wanna have a back that looks like shit, its worse than on any AAS/puberty as far as how my back looks and staining my sheets from rolling over and popping one... Anyone experience this or have any idea WHY/how to stop it? I use acne body soap and that dont seem to help cause like I said it doesn't appear to be actual acne in the typical sense. Don't wanna come off it as I'm bout to run a cycle with t-bol for the first 6 weeks and want the cholesterol benefit from the cardarine..